# SDR SWAA2022040621424

- Difficulty date: December 11, 2019
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 53,114 hours, 35,662 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Flange
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN BS 716; BETWEEN STR 15R TO 17R; STUB FRAME HAS CORROSION ALONG EDGE OF INNER FLANGE.   REMOVED CORROSION ALONG EDGE OF INNER FLANGE.   EVALUATED MATERIAL LOSS (FWD EDGE) TO BE .057; & (AFT EDGE) LOSS TO BE .057. MAX ALLOWABLE IS .100. SUBFRAME IS 'WITHIN LIMITS' PER EA 192572 REV P1. NDT VERIFIED WITH HFEC 'NO CRACKS NOTED.' TREATED; PRIMED; CIC; & APPLIED INDELIBLE INK & CLEAR EPOXY TOPCOAT. FLAP PEEN AREA. ALL ACTIONS ARE IAW  SRM'S 51-10-02-0G-0; 51-20-06-0G-0; 53-40-14-01-1; 53-40-07-1A-1; AMM 20-60-07-913-801; SOPM 20-10-03; 20-43-03; 20-41-02; 20-41-03 & EA 192575 REV P1; ACCOMPLISHED BLEND REPAIR AT STA 716 FRAME FITTING INNER FLANGE BELOW STR 15R IAW EA 192572 IR.
